# SDR ASOA2012071301900

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 25,256 hours, 22,813 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Part time: 986,424 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/A SMELLED AN ELECTRICAL ODOR IN GALLEY AREA, NO VISABLE SMOKE,  ODOR WENT AWAY ONCE THE ACFT IS ON THE GROUND. PERFORMED OP'S CK OF LT AND RT PACK IAW AMM 21-51-00.  OP'S CK GOOD. NO FURTHER DEFECT NOTED AT THIS TIME.
